# SDR SWAA2015110445714

- Difficulty date: October 26, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 7940764
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEMBRANE CRACKED AT BS 200, RBL 44.  REPAIRED MEMBRANE IAW SRM.
